# SDR 05FDEA03770

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Repair
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON LEFT HORIZONTAL STAB LEADING EDGE WITH SOLID FASTENERS AT L/E STA 61.0 10" WIDE BY 10" LONG.  REPAIR REQUIRES EVALUATION FOR   MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA   APPROVED DATA.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED NEW REPAIR AT LEFT HORIZ STAB LE STA 61.0 IAW SRM 55-10-3 AND SRM 51-30-5 AND SRM 51-30-2.
